# SDR 97UAL900106

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N504
- Condition: Loose
- Location: Row 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LOOSE IN BULLNOSE AT RT ROW 1.  REPLACED LIGHT LENS AND LENS RETAINER, OPS CHECK GOOD.
